# SDR UPS07M51044

- Difficulty date: August 14, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1921
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - LT STA 1921, Y=107.25 SEAT TRACK FOUND CORROSION AS MARKED.  CABIN LT STA 1921 Y=107.25 CORROSION ON SEAT TRACK REMOVED FOUND EXCEED LIMIT.  CORRODED SEAT TRACK TRIMMED OFF AT STA 1831 & PROTECTED.  HFEC INSP C/OUT ON TRIMMED OFF AREA FOUND NO CRACK.  SEAT TRACK SPLICE & SPLICE PLATE FAB PER SRM 53-70-00 FIG 1A VOLI REV38.  FAB PARTS FASTENER HOLES PICK UP, PROTECTED & PAINTED.  NEW SEAT TRACK FASTENER HOLES.
